Random matroids

Published

Journal Article

© 1980 ACM. We introduce a new random structure generalizing matroids. These random matroids allow us to develop general techniques for solving hard combinatorial optimization problems with random inputs.

Full Text

Duke Authors

Cited Authors

  • Reif, JH; Spirakis, PG

Published Date

  • January 1, 1980

Published In

Volume / Issue

  • 1980-April /

Start / End Page

  • 385 - 397

International Standard Serial Number (ISSN)

  • 0737-8017

Digital Object Identifier (DOI)

  • 10.1145/800141.804688

Citation Source

  • Scopus